Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Burning sensation in stomach after eating bread, glucose. Anal pain due to motions. Remedy?

Hi , I am having the GP which was not a problem till couple of days back.Now these days it went worse. in night time suddenly i will wake up with burnong sensation in my stomuch and once i have some thing like bread or glucose then that sensation will go and after 1 r 2 hours i will go to sleep and in mornig time due lac of sleep i will have GP because of which i will have motions and due to which i will get anal pain.when I am applying ointment to anal i feel there is a pipe kind of vein . Can you please help me in this.
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Hi and Welcome to HCM,

This gastric problem may be due not taking food in proper time. Constant time should be maintained in taking diet. Please avoid spicy food, take plenty of milk regularly. Ranitidine 150 mg twice a day and Omezac 20 mg at bed time will relieve your gastric problem. Nothing to worry.
Anal pain has to investigated for piles. Fiber rich diet is advised. Please consult your doctor.

Wish you speedy recovery,

Thank you
Answered: Sun, 5 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor